# SDR DLM88080514

- Difficulty date: April 2, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 48,510 hours, 37,218 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV BLEND OUT AREA WAS FOUND TO BE OUT OF LIMIT ON SEAT TRACK AT STA Y=1025 X=54.  SEAT TRACK WAS REPAIRED IAW SRM 53-05D FIG 4F.
